# SDR UPS08553336

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EXPERIENCED BRIEF PACK ODOR IN C/P AT CRUISE ALTITUDE.  SUSPECT LEFT PACK.  PERFORMED TROUBLESHOOTING PER FIM 21-00-01 PROCEDURE 2 FOUND NO SYSTEM  DEFECTS, OK FOR SERVICE AT THIS TIME.
